My period started normally on April 3rd, and lasted about 7 days. My boyfriend and i had sex with a condom, on April 13th 2010. The condom broke, so the next morning we went to Planned Parenthood and got a day after pill. (Plan B One-Step) It had two pills, but the lady said to take them both at once. I took the pills within 14 hours. 4 days after i took the pill, i got a brownish discharge for about 3 days. I though maybe it was side effects from the Pills. It stopped, and i just decided to wait for my period. My period is late, (Today being May 9, 2010). I took a pregnancy test on May 7th, 2010, and i was negative. I sill have not gotten my period. I am worried, and need your help! Please.
Thank you for your question. It’s typical to have some spotting a few days after taking the Plan B pills (which is similar to taking a very high dosage of birth control pills). It may also “mess up” your normal menstrual cycle causing you to miss your next period or making your next period (or two) be lighter or heavier than normal. You could take a pregnancy test in a week just to triple check, but you should be fine since your symptoms are pretty much in line with the normal side effects. Your cycle should return back to normal within the next month or two.
Hope this helps!